# SDR DLM11001207

- Difficulty date: June 25, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N811DE
- Make and model: Doug MD-11
- Aircraft serial: 48566
- Aircraft time: 30,307 hours, 3,888 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 11501266
- Part serial: 032C381
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AT CRUISE ENG-WING-TAIL ANTI ICE SELECTED ON. AFTER APPROX  1  MIN AVIONICS OVRD AND FLOW LT CAME ON AND CABIN PRESSURE  WENT FULL CLOSED NR 1 & 3 BLEEDS SHUT OFF.  SHUT OFF ANTI ICE AND NR 2 BLEED LOST. AFTER 30 SEC ALL BLEEDS CAME BACK ON  WITH AVIONICS OVRD LT ON.  ATTEMPTED ANTI ICE AGAIN RESULTED  IN LOSS OF NR 3 BLEED.   REMOVED AND REPLACED PSC 2 AND ESC RAN ALL ENGINES AND BLEEDS ALL CHECK GOOD
